On Existence of Positive Periodic Solutions.

Klaudiusz Wójcik

Monatshefte für Mathematik (1998)

  • Volume: 125, Issue: 4, page 343-350
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Wójcik, Klaudiusz. "On Existence of Positive Periodic Solutions.." Monatshefte für Mathematik 125.4 (1998): 343-350. <http://eudml.org/doc/178819>.

author = {Wójcik, Klaudiusz},
journal = {Monatshefte für Mathematik},
keywords = {periodic solutions; isolating block; Lotka-Volterra systems},
number = {4},
pages = {343-350},
title = {On Existence of Positive Periodic Solutions.},
url = {http://eudml.org/doc/178819},
volume = {125},
year = {1998},

AU - Wójcik, Klaudiusz
TI - On Existence of Positive Periodic Solutions.
JO - Monatshefte für Mathematik
PY - 1998
VL - 125
IS - 4
SP - 343
EP - 350
KW - periodic solutions; isolating block; Lotka-Volterra systems
UR - http://eudml.org/doc/178819
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.